Table of Contents
ISRN Combinatorics
Volume 2013, Article ID 354696, 7 pages
http://dx.doi.org/10.1155/2013/354696
Research Article

On Graphs Related to Comaximal Ideals of a Commutative Ring

1Department of Mathematics, Shanghai Jiao Tong University, Shanghai 200240, China
2Department of Mathematics, Soochow University, Suzhou, Jingsu 215006, China
3School of Mathematics and Statistics, Southwest University, Chongqing 400715, China

Received 11 October 2012; Accepted 29 October 2012

Academic Editors: C. da Fonseca, R. Dondi, E. Kiliç, and S. Zhou

Copyright © 2013 Tongsuo Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. Beck, “Coloring of commutative rings,” Journal of Algebra, vol. 116, no. 1, pp. 208–226, 1988. View at Google Scholar · View at Scopus
  2. P. K. Sharma and S. M. Bhatwadekar, “A note on graphical representation of rings,” Journal of Algebra, vol. 176, no. 1, pp. 124–127, 1995. View at Publisher · View at Google Scholar · View at Scopus
  3. H. R. Maimani, M. Salimi, A. Sattari, and S. Yassemi, “Comaximal graph of commutative rings,” Journal of Algebra, vol. 319, no. 4, pp. 1801–1808, 2008. View at Publisher · View at Google Scholar · View at Scopus
  4. H. J. Wang, “Graphs associated to co-maximal ideals of commutative rings,” Journal of Algebra, vol. 320, no. 7, pp. 2917–2933, 2008. View at Publisher · View at Google Scholar · View at Scopus
  5. D. F. Anderson and P. S. Livingston, “The zero-divisor graph of a commutative ring,” Journal of Algebra, vol. 217, no. 2, pp. 434–447, 1999. View at Google Scholar · View at Scopus
  6. M. I. Jinnah and S. C. Mathew, “When is the comaximal graph split?” Communications in Algebra, vol. 40, pp. 2400–2404, 2012. View at Google Scholar
  7. M. F. Atiyah and I. G. Macdonald, Introduction to Commutative Algebra, Addison-Wesley, Reading, Mass, USA, 1969.
  8. B. Bollobás, Modern Graph Theory, vol. 184 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 1998.
  9. T. Wu and Y. Xu, “On the stable range condition of exchange rings,” Communications in Algebra, vol. 25, no. 7, pp. 2355–2363, 1997. View at Google Scholar · View at Scopus
  10. F. R. DeMeyer, T. McKenzie, and K. Schneider, “The zero-divisor graph of a commutative semigroup,” Semigroup Forum, vol. 65, no. 2, pp. 206–214, 2002. View at Publisher · View at Google Scholar · View at Scopus
  11. S. B. Mulay, “Cycles and symmetries of zero-divisors,” Communications in Algebra, vol. 30, no. 7, pp. 3533–3558, 2002. View at Publisher · View at Google Scholar · View at Scopus
  12. M. Ye, T. S. Wu, Q. Liu, and J. Guo, “Graph blow-up and its applications in comaximal ideal graphs,” In press.
  13. D. C. Lu and T. S. Wu, “Endomorphism monoids of general split graphs,” Ars Combinatoria. In press.